# SDR UHLA201509270734

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 33,919 hours, 27,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A PANEL WAS UNABLE TO OPERATE THE EMERGENCY LIGHTS.  MAINTENANCE R & R THE CONTROL MODULE ASSEMBLY IAW AMM 33-21-01 AND NO FURTHER DEFECTS HAVE BEEN NOTED.
